MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 7

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 7
Model Number 01.12.037
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Follow up 1: - piece returned on 23 april 2025 - visual inspection performed by r&d department: looking at the stem body an opaque white film is visible on approximately half of the stem length.It is not possible to identify if this film is ha or bone residual, or a combined effect.Absorption of ha from the stem body can indicate that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.The post-op x-ray analysis could possibly provide more insight, such as the evaluation of possible early rotational instability or initial stress-shielding.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.
 
Additional Manufacturer Narrative
Batch review performed on 01-april-2025: lot: 144807b: (b)(4) items manufactured and released on 23-09-2019.Expiration date: 2024-09-03.No anomalies found related to the problem.Lot: 144807: (b)(4) items manufactured and released on 04-09-2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold (1 as 144807b, 3 as 144807c, 2 as 144807d) with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to aseptic loosening at about 5 years 2 months from primary.Surgery completed successfully.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21854181
Report Number3005180920-2025-00270
Device Sequence Number15657849
Product Code JDI
UDI-Device Identifier07630030802195
UDI-Public07630030802195
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Model Number01.12.037
Device Lot Number144807B
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown